# SDR DALA12000953122

- Difficulty date: May 27, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE PASSENGER/CREW ENTRANCE LOWER CENTER CORNER UNDER SCUFF PLATE FWD FITTING CORRODED.  REMOVED EXFOLIATED CORROSION CENTER SHAPE SILL.  LOCATED AND DRILLED NEW SHAPE SILL.  TREATED AND PRIMED FASTENERS HOLE ON NEW SHAPE SILL.  INSTALLED NEW SHAPE SILL.  PAINTED FASTENERS.
